# SDR 08FDEA03263

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 50,486 hours, 10,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57843103206
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT NR 1 LEADING EDGE SLAT, DENT MEASURES 4 INCH LONG BETWEEN RIBS 7 AND 8, 35 INCHES FROM INBD EDGE, 5 1/2 INCHES BELOW PAINTED SURFACE, AND 5/32 INCH DEEP.  REMOVED DAMAGE AND REPAIRED DENT ON RT NR 1 LEADING EDGE SLAT BETWEEN RIBS 7 AND 8, 35 INCH FROM INBD EDGE, 5 1/2 INCHES BELOW PAINTED SURFACE IAW A310-300 SRM 57-40-00-FIG 206.
